# SDR SWAA2020052643447

- Difficulty date: April 17, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB STAB STA 129.50, 2ND STIFFENER IS CRACKED AT LOWER END.  CUT OUT DAMAGED AREA LT HORIZONTAL STAB. RIB STA 129.50, 2ND STIFFENER AT LOWER END IAW SRM 55-10-09-2R-4 REPAIR 4.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 55-10-09-2R-4 REPAIR 4 PARA 4 A-R.
